# SDR DALA2023121910410

- Difficulty date: December 18, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0670 CORROSION OUT LIMITS OF STRINGER RBL 2.90 ON STA 1445 TO STA 1498 AT AFT CARGO COMPARTMENT. WITH ORIGINAL THICKNESS OF 0.063IN. AND MINIMUM REMAINING THICKNESS OF 0.027IN. CORRECTIVE ACTION: SUMMARY OF NRC 00828: STRINGER RBL 2.90 ON STA 1445 TO STA 1498 AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM 51-40. (0116090)
